# SDR 97FDEA00115

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0674 12, CORROSION IN GEAR BEAM AT O/B BOLT HOLE NR 4 FLAP TRACK ATTACH HOLE.  REMOVED CORROSION, EDDY CHECKED HOLE, INSTALLED NEW BUSHING AND SPECIAL WASHER PER EA 7-5710-28983 DATED 2/10/97.
